# SDR ASA0440235

- Difficulty date: November 12, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 36,403 hours, 20,507 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274942
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, LOWER SKIN CRACKED 2 INCHES FWD OF BREAK SPAR.  REPAIRED CRACK IAW EA.
